# SDR CALA2016010400004

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 54,906 hours, 18,688 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB HAS A CRACK ON THE STIFFENER AT LOWER TRANSITION RADIUS, STAB STATION 92.70, STIFFENER NR 2.  INSTALLED ANGLE & T SECTION REPAIR ON INSPAR RIB, STIFFENER NR 2 , IAW SRM 55-10-09 REPAIR 4 & ECRA 5510-02601.
